# SDR REXA95053

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 663
- System (JASC): 2700 · Flight Control System
- Part: Control Wheel
- Condition: Stuck
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

LANDING AT GTR, CONTROL WHEEL GOT STUCK AND HAD TO FORCE FOR OUT GO-AROUND TO UNSTICK IT.  IN PATTERN AT GTR CONTROL WHEEL HARD TO MOVE LEFT, RIGHT, FORWARD AND BACK.  REF AML'S 344376, 344377, 344380, 344381, 344383 AND 344383 FOR INSPECTION OF AIRCRAFT AND DISCREPANCIES FOUND AND CORRECTED.  NO DISCREPANCIES FOUND THAT WOULD JUSTIFY THIS PROBLEM.  NO DISCREPANCY WAS NOTED ON THE FERRY FLIGHT FROM GTR TO MEMPHIS.  AIRCRAFT WAS RELEASED FOR A TEST FLIGHT WHICH WAS SATISFACTORY.  (M)
